Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Wick R. Miller

William Shipley
International Journal of American Linguistics
Vol. 61, No. 2 (Apr., 1995), pp. 240-245
Stable URL: http://www.jstor.org/stable/1265729
Page Count: 6
  • Read Online (Free)
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Wick R. Miller
Preview not available

Page Thumbnails

  • Thumbnail: Page 
240
    240
  • Thumbnail: Page 
241
    241
  • Thumbnail: Page 
242
    242
  • Thumbnail: Page 
243
    243
  • Thumbnail: Page 
244
    244
  • Thumbnail: Page 
245
    245